# SDR DHLA200800120

- Difficulty date: November 1, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 39,805 hours, 22,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT, EMERGENCY EXIT LIGHTS ILLUMINATE PERIODICALLY WITH SWITCH IN THE ARMED POSITION.  RESOLUTION, CONFIRMED.  RESEATED COCKPIT EMERGENCY EXIT LIGHT.  OPS CHECKS GOOD IAW MM 33-50-01.
